# SDR AALA202511255348

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 41,342 hours, 17,993 cycles
- Engine: Cfmint CFM567B242
- Engine time: 32,245 hours, 14,036 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT 38,000, LOST OIL PRESSURE WITH WARNING INDICATION IN NUMBER 2 ENGINE. NOTED VIBRATION PRIOR TO ENGINE SHUTDOWN. AIRCRAFT EMERGENCY LANDED SAFELY AT MIA. REMOVED AND REPLACED NUMBER 2 ENGINE. PER JC 08L40072003, JC 08L40071006, JC 08L40036004, AND JC 08L40072006. OPERATIONAL AND LEAK CHECK GOOD.
